Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What can I do for sore throat and palpitation ?

soar throat and palpitations null
Asked On : Thu, 22 Sep 2011
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response


You should get your investigations done like haemogram , x ray chest ,sputum examination .

I would like to know your age.

You should get your cardiac status checked.

It can be due to tuberculosis also so consult a physician.

It can be due to stomach causes in which endoscopy is required.

Best wishes

Take care
Answered: Fri, 23 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you might have acute tonsillitis or acute pharyngitis.
Due to soreness and severe infection in throat you spit blood.
Go for Azzithromycin 500 mg once daily for 3-5 days.
Take anti inflammatory tab. too.
Do salt water gargle.
Avoid fried and junk food.
Ok and bye.
Answered: Fri, 23 Sep 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor